New modular relations for the Göllnitz-Gordon functions

Shu Ling Chen, Sen Shan Huang

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We attempt to obtain new modular relations for the Göllnitz-Gordon functions by techniques which have been used by L. J. Rogers, G. N. Watson, and D. Bressoud to prove some of Ramanujan's 40 identities. Also, we give new proofs for some modular relations for the Göllnitz-Gordon functions which have been previously established by using results from L. Rogers and D. Bressoud. Finally, we give applications of those new modular relations to the theory of partitions.

Original languageEnglish
Pages (from-to)58-75
Number of pages18
JournalJournal of Number Theory
Volume93
Issue number1
DOIs
Publication statusPublished - 2002 Jan 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'New modular relations for the Göllnitz-Gordon functions'. Together they form a unique fingerprint.

Cite this